HEART UK - The Cholesterol Charity

stenting after effect

Hi all. I had a heart attack last December and have since had 2 stents placed.
What I would like to ask is,should I still be getting aches around the chest(not heart attack type)after 2 months? and could this be due to Statins?.
Im having a hard time adjusting to my new condition,how did you cope?
Thanks.

Reply

Already a member? Log in

8 replies

    Concerned
    Concerned

    What does your doctor say it is?

    2squirrels
    2squirrels

    My husband had exactly the same although without the immediate operation he would not have lived. With every operation other parts are disturbed and at times muscle has to be stretched or cut through and that takes a long time to heal again. Only 1 year before my husband had had a third gall stone operation so his body was alreadt struggling to heal itself.

    deepblue
    deepblue

    Hi there,
    Dont know too much about this but both my father and a cousin have had stents fitted and both still do get chest pains from time to time. Its nearly 3 years since my father had them and he gets pains when doing the washing up!
    My cousin gets more frequent pains but she did have an awful lot of stents fitted and they now suspect some of them were in minor veins and not really necessary.
    Not sure whether statins cause pains in the chest, I have only ever heard of limb aches/pains with them.
    If in doubt you should consult your doctor or even ring the consultants secretary maybe?.
    Good luck
    Deep Blue

    Seahorse
    Seahorse

    Hi, One of the side effects listed on the information leaflet with Lipitor is chest pain.

    mikerlynn
    mikerlynn

    Thanks for the replys. The cardic nurse and the BHF helpline both say that STATINs can cause aches and pains anywere.Going to docs for blood test on Friday.Will keep you posted.

    Robert787
    Robert787

    Hi, the potential side effects of statins are all listed in the paper that comes with these gastly pills! They reduced my muscles to water, and the pains can be verry bad. read up on statins, skin rashes and more.

    jeanne12
    jeanne12

    Hi I had a MI , 8 years ago at the age of 53yrs, I had a angiogram and was told that one of the mains artery was narrowed.Ive been on medication since.I am waiting to see a cardiologist urgently as ive had some worring problems,like breathlessness and my ankles have started to swell. the GP has put me on Betablockers and Fruzimide which have helped.I had blood test done and it seems the B N P is slightly raised, but when I first had the M I, I was given Betablockers but the side effects for me were that I was exhausted. and eventually was taken off them.Now Im back on them the same thing .As I have always kept active and walk the dog for an hour a day normaly, but since im back on them I ache all over and just about able to walk round the block!! Does anyone else have the same side effects from them?I know the object of them is to slow the heart down but I don't like feeling like this.

    mikerlynn
    mikerlynn

    Well blood test done and GPs advice sought.
    Blood ok and after chat with GP I have been put back on ATORVASTIN instead of SIMVASTATIN.
    So far (2days) and not wishing to temp fate,I have had less aches!
    Lets see how it goes over a week.

Reply

Already a member? Log in

Back to Top